# SDR FDKA200707337

- Difficulty date: July 14, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,717 hours, 38,509 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6181 JFK-SYR (0950 PHX LCL) - RUDDER PRESS CAUTION WHEN FLAPS EXTENDED.  MX PERFORMED OPS CK AND OPS CK GOOD, NO FAULTS NOTED.
